# SDR DL764091742

- Difficulty date: November 7, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 32,518 hours, 9,281 cycles
- Engine: Ge CF680C2B8F
- Engine time: 24,622 hours, 5,608 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT OIL PRESS INF FLUCTUATES INTO RED REGION DURING TAXI AS LOW AS 6 PSI.  INFORMED BY CREW THAT PRESS IND FLUCTUATED TWICE AND RECOVERED NORMAL.  CONTACTED MCC AND INFORMED OF 1 PREV W/U ON 20OCT.  INSPECTED AND CLEANED CONNECTORS ON PRESS SW AND XMTR AND CONNECTOR ON FIREWALL D4198P.  RAN RT ENG ALL PARA NML.  MCC SET UP TO REPLACE XMTR AS PRECAUTION AT NEXT MTC STATION.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
